Home > Research > Publications & Outputs > Moments for stationary Markov chains with asymp...

Associated organisational units

Links

Text available via DOI:

View graph of relations

Moments for stationary Markov chains with asymptotically zero drift

Research output: Contribution to journalJournal articlepeer-review

Published
<mark>Journal publication date</mark>07/2011
<mark>Journal</mark>Siberian Mathematical Journal
Issue number4
Volume52
Number of pages10
Pages (from-to)655-664
Publication StatusPublished
<mark>Original language</mark>English

Abstract

We consider a Markov chain on ℝ+ with asymptotically zero drift and finite second moments of jumps. We assume that the chain has invariant distribution. The paper is devoted to the existence and nonexistence of moments of invariant distribution. Our analysis is based on the technique of test functions.